# SDR DALA2025052704092

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 26,286 hours, 10,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7033972) DURING SVC CHECK FOUND EMERGENCY LIGHTS FROM ROW 33DEF BACK INOP. R/R BATTERY PACK IAW B737 AMM 33-51, ALL TESTS NORMAL.
